# SDR IPXA2016111410618

- Difficulty date: October 19, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, TWO AREAS OF CHAFE DAMAGE ON EXTERIOR OF NR 1 ENGINE TRANSFER GEARBOX.  REPAIRED THE DAMAGE IAW EO MD11-7260-62444-A.
